# SDR IPXA2023101248705

- Difficulty date: October 12, 2023
- Submitted: October 12, 2023
- Operation: Air carrier
- Aircraft: N330UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27756
- Aircraft time: 63,548 hours, 21,049 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Part serial: NA
- Condition: Inoperative
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERG LIGHT NEXT TO CREW ENTRY DOOR BLINKS ON AND OFF PERFORMED OPS CHECK OF EMERGENCY LIGHT PER AMM 33-51-00. OPS CHECK GOOD. NO FAULT NOTED AT THIS TIME.
